# SDR DHL2001720013

- Difficulty date: October 11, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7B
- Part serial: 648862
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

INFLIGHT ENGINE FAILURE NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE IAW DHL B727 MAINT TASK MANUAL NR 1 ENG CHANGE WORKSHEET.  RAN ENGINE PER JRH 7.9, OPS CHECKED GOOD.
